# SDR DALA2019102506180

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 76,606 hours, 15,024 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 1808 -ATB- DUE TO FLAP TE FLAP DISAGREE EICAS MESSAGE. RAN QRH CHECKLIST AND LANDED FLAPS 20, WEIGHT 395,000 AND APPROACH SPEED 183 KNOTS. DECLARED EMERGENCY. CORRECTIVE ACTION: COMPLIED WITH OVERWEIGHT LANDING CHECK PER AMM. BITE OF FESU HAD FAULT MESSAGE 27-51104. REPLACED FLAP/SLAT PRIORITY MODULE AND LUBED FLAPS. LP 6642274
